can HIV treatment is the past affect HCV meds?
Aug 19, 2008
I have co-infection HIV/HCV and I did 2 HIV treatments in 1998, none of those worked for me, I couldnt cope with the side effects so my doctor took me out of treatments.
Now I have to start HCV treatment and I wonder how all the different meds that I took in the past can interfere with HCV treatment (interferon+ribavirin). I had combivir+viramune and zerit+epivir+ziagen.
Thanks in advance
Response from Dr. McGovern
HIV medications which you have taken in the past should not at all affect your HCV treatment now.
If your CD4 count is low, I would favor reinitiation of your HIV medications. I assume however, that you are not taking them because you are doing so well.
The newest IAS-USA guidelines suggest consideration of HIV medications even in patients with a CD4 count >350 cells if the patient has chronic viral hepatitis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
- Muscle Ache After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- White Tongue After Swallowing Cum Worried I Have HIV
- Does Ciprofloxacin Cure Chlamydia?
- How Long Does It Take To Get Std Symptoms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.